Sequences of Generous and Nonatomic Quasi-Measures on Boolean Algebras
Author: Lipecki Z.
Source: Acta Mathematica Hungarica, Volume 92, Number 4, September 2001 , pp. 299-310(12)
The notion of generosity, which is introduced in this paper, is closely connected with that of nonatomicity. We discuss the problem of when a sequence of generous [resp., nonatomic] quasi-measures or measures on a Boolean algebra or -algebra is, in some sense, uniformly generous [resp., nonatomic]. An application to sequences of vector-valued -additive functions is also included.
Document Type: Regular paper
Affiliations: 1: Institute of Mathematics Polish Academy of Sciences Wrocaw Branch Kopernika 18 51-617 Wrocaw Poland e-mail: firstname.lastname@example.org Branch Kopernika 18 51-617 Wrocaw Poland e-mail: email@example.com">
Publication date: 2001-09-01